MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 45X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 45X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103545000
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2025, there was a defective cup in failure of placement (imd).During an intermediate right hip prosthesis, the definitive acetabular implant does not clip correctly; the surgeon requests another implant.No significant slowdown on the duration of surgery, less than 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9 if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (expiry date), h4.Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: defective cup in failure of placement (imd).During an intermediate hip prosthesis, the definitive acetabular implant does not clip correctly; the surgeon requests another implant.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance that would contribute to the reported complaint allegation.The evaluation of the returned device, as well as previous analysis performed of related complaints (b)(4), found that the observed slight toggle while the collar and liner are locked inside the cup is acceptable by design and would not contribute to premature failure of the components.Although there was slight movement with thumb pressure between the mating components, the components locked together correctly, and performed as design intended.Therefore, the alleged "mating parts do not fit together", is not confirmed and there is no manufacturing or design related product issues found of the mating components in the condition they were received.A manufacturing record evaluation was performed for the finished device product code: 103545000 lot number: d25061013, and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the self cent hip 45x28 gry would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 103545000 lot number: d25061013, and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product code: 103545000 lot number: d25061013, and no non-conformances or manufacturing irregularities were identified.Corrected: h3.

Brand Name
SELF CENT HIP 45X28 GRY
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic drive
warsaw, IN 46582
9083863534
MDR Report Key23300708
Report Number1818910-2025-17598
Device Sequence Number10027831
Product Code KWY
UDI-Device Identifier10603295003359
UDI-Public(01)10603295003359(17)300531(10)D25061013
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103545000
Device Lot NumberD25061013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/14/2025
11/11/2025
02/03/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/23/2025
11/12/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown